| Model Number |
10601 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/31/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the non-tortuous and non-calcified ostial first diagonal artery.After placing a stent in the lad (left anterior descending), a 2.25 x 12 synergy ii drug-eluting stent was advanced but could not cross lad stent.The device was removed and noted a damaged to the stent struts.It was noted that it was assumed the stent hit the lad stent.The lesion was then pre-dilated and the procedure was completed by placing a non-bsc stent.No patient complications nor injuries reported.